RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1958, Volume 22, Issue 4  


Theory of processes in linear systems which are optimal with respect to rapidity of action
R. V. Gamkrelidze
449
Equation of transport of particles
V. S. Vladimirov
475
Properties of polyharmonic functions
Ya. S. Bugrov
491
On series in a permuted trigonometric system
P. L. Ul'yanov
515
Existence in multiply-connected regions of single-valued analytic functions with a given modulus of boundary values
G. Ts. Tumarkin, S. Ya. Havinson
543
Joint approximations of the periods of an elliptic function by algebraic numbers
N. I. Fel'dman
563
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020